I seem to have a itchy rash on both sides of my neck. I scratch it so much I am now getting dry patches. Any idea what this could be caused from? I am not using any new products or medicines. I take a prescribed sleep aid that I have been on for over a year. Could I develop a reaction after all that time?
It would be unlikely that you develop reaction to the long term use of the medication you are taking. Do you have a history of allergic reaction to food, dye or jewelry? Are there other signs or symptoms present? This rash could be due to an irritation, dermatitis, folliculitis or fungal infection. Acute dermatitis presents as erythematous, edematous and blistered plaques. While chronic dermatitis accompanied by rubbing and scratching results in darkened, and thickened plaques. Try to avoid scratching to prevent secondary infection. If it persists, it would be best to have this evaluated further by your doctor for proper diagnosis and management.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.